# SDR SWAA2021040730639

- Difficulty date: November 10, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT / FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT FROM MATERIAL 2024-T3 CIAD 0.80 P.O 190514 AND DWG 453A2610 SHEET 9; REV E
